標題: A multivariate parallelogram and its application to multivariate trimmed means
作者: Shiau, JJH
Chen, LA
統計學研究所
Institute of Statistics
關鍵字: multivariate parallelogram;quantile;trimmed mean
公開日期: 1-Sep-2003
摘要: This paper introduces a multivariate parallelogram that can play the role of the univariate quantile in the location model, and uses it to define a multivariate trimmed mean. It assesses the asymptotic efficiency of the proposed multivariate trimmed mean by its asymptotic variance and by Monte Carlo simulation.
URI: http://hdl.handle.net/11536/27600
ISSN: 1369-1473
期刊: AUSTRALIAN & NEW ZEALAND JOURNAL OF STATISTICS
Volume: 45
Issue: 3
起始頁: 343
結束頁: 352
Appears in Collections:Articles


Files in This Item:

  1. 000184955400007.pdf